MAUDE Adverse Event Report: MIO¿; INSET II 46/6 PCC BLUE

MIO¿; INSET II 46/6 PCC BLUE
Lot Number 5248531
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that infusion set's tubing came straight out of the quick release while the patient was sleeping, doing nothing out of ordinary routine.This issue occurred three times and recently, last week on (b)(6) 2019, the same issue occurred two times.The site location was at patient's buttock and the pump was hooked on his side, to his pants.The infusion had been in use for only a day and a half.Reportedly, the infusions were stored inside of a cabinet in the house.The patient was unsure if there was any stress or pull on the tubing and the pump was not dropped with the set connected to his body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key8959099
Report Number3003442380-2019-01784
Device Sequence Number2859715
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Lot Number5248531
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/04/2019
Patient Sequence Number1